# SDR 02185328

- Difficulty date: July 4, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 2099K021000
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climb of the flight from IAD to DTW, the crew reported that the aircraft would not pressurize.  The flight was returned to IAD and landed without incident.  Maintenance personnel removed and replaced the cabin pressurization pneumatic outflow valve.  An operational check was satisfactory and the aircraft was returned to service.
